# SDR UPS05244738

- Difficulty date: June 7, 2005
- Submitted: June 29, 2005
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 52,493 hours, 39,150 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Part number: AUB7719505
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUSPECT CRACK ON LEFT O/B AILERON I/B TAB HINGE ASSY LWR HALF.  HFEC CARRIED OUT ON SUSPECT AREA IAW B727 NDTM 51-00-00 PT6 FIG 4, CRACK CONFIRMED.  FWD HINGE HALF REPLACED IAW SRM 51-30-02.  APPLIED CIC TO EXPOSED AREA IAW SRM 51-10-02.
